EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2F / 1T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-45-2010 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
02/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2024-00090 d10: concomitants: 02-010-01-0320 - logic femoral ps cem right sz 2, (b)(6).02-012-45-2010 - lgc tibial fit tray cem sz 2f / 1t, (b)(6).200-02-29 - three peg patella 29mm ,(b)(6).201-78-25 - small headed sharp pin, 1 1/8" 4 pack, (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00090.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 112 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, prothesis wear, failure of implant, synovitis, osteolysis, and implant pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.